# SDR 97ZZZM678

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 1013841377
- Condition: Failed
- Location: Cockpit
- Part time: 7,111 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT.
